Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2011, Vol. 20 Issue (2): 020504    DOI: 10.1088/1674-1056/20/2/020504
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Solution and transcritical bifurcation of Burgers equation
Zhao Ming-Huaa, Tang Jia-Shib, Han Fengb, Zhang Liangb
a College of Civil Engineering, Hunan University, Changsha 410082, China; b College of Mechanical and Vehicle Engineering, Hunan University, Changsha 410082, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail:
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: